Singular complete integrability

From MaRDI portal





This very interesting paper is concerned with the study of holomorphic vector fields in a neighbourhood of a singular point in \(\mathbb C^{n}\). Such a vector field is holomorphically normalizable if its linear part is not too wild and has enough formal first integrals as symmetries. In order to prove this kind of result the author studies collections of vector fields which commute pairwise and are described by a Lie morphism from a complex commutative finite-dimensional Lie algebra to the algebra of vector fields in a neighbourhood of the singular point which is the origin of \(\mathbb C^{n}\). The result explains and generalizes some previous results e.g. of \textit{A. D. Bryuno} [Trans. Mosc. Math. Soc. 25, 131-288 (1973); translation from Tr. Mosk. Mat. Obshch. 25, 119-226 (1971; Zbl 0263.34003) and ibid. 26, 199-239 (1974); translation from Tr. Mosk. Mat. Obshch. 26, 199-239 (1972; Zbl 0269.34003)] and \textit{J. Vey} [Bull. Soc. Math. Fr. 107, 423-432 (1979; Zbl 0426.58022)]. An interesting geometric interpretation of the results is also given.



Cites work


Cited in
(55)








This page was built for publication: Singular complete integrability

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q5945311)